I took Lipitor for several months and frequent urination and lower back weakness and some pain started. I do not take any other drugs. I stopped medication and after about a week or ten days, the symptoms went away. The Dr. has told me to start taking the medication again because my cholestrol has gone back up, but I am worried that the drug may be affecting my kidneys. They do not seem to think so. My urine is not discolored and I have no protien in my specimen, but I know that my body and something is going on. I had these same symptons earlier when I was taking Nician with Lipitor, but when I discontinued the Nician the symptoms went away. After four or five months, the symptoms returned although I was no longer taking the Nician.
11 Dec 2009
Maybe you need a second or third opinion. I think some of the guys are in with the drug companies and who knows what goes on. I, like you, know my body better than anybody too and thats what I would do. I hope you find the answer you need very soon. Happy Holidays..kimmie1
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi , I have been taking bloodpressure meds for 10 years now and I am now 49 years old . I have been?
... subscribed lipitor and several other cholesterol lowering meds but no longer take them . my cholesterol level has never been lower than 230 , Can ...
1 answer • 2 Jul 2010
The doctor prescribed me to take Lipitor 40mg daily, because my cholesterol is High. My HDL is high?
... but LDL is normal. Is it right to take Lipitor? As what I had read, its stated in your column that Lipitor will increase your HDL and will lower ...
1 answer • 27 Jun 2012
Constant constipation and muscle weakness. Never had high cholesterol. Was put on drug after blocked artery in abdominal aorta
2 answers • 10 Sep 2012
My cholesterol was high a year ago, and I started taking Lipitor. The cholesterol is now fine now, but the triglicerides are high. I have been taking ...
1 answer • 3 May 2014